I've been on the Microlite birth control pill for four months. I take it at the same time everyday and I have never missed one. I was having intercourse with my boyfriend but stopped before he ejaculated. I notice immediately after we stopped that I had a brown discharge. This discharge was present for the rest of the day and a bit of the next day. I'm terrified this is a sign of pregnancy /implantation bleeding as we have sex regularly and although I'm on birth control and he always pulls out (which I know isn't a method) we never use a condom so fluids could get in. Am I pregnant? I have not missed a period yet.
I know this was a while ago but what ended up happening? In the same boat as you were and looking for some help!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 15 Nov 2014 • 2 answers
Updated 28 Feb 2015 • 1 answer
Updated 22 May 2015 • 1 answer
Updated 12 Nov 2015 • 2 answers
Updated 21 Sep 2016 • 1 answer